• Title of article

    Fully modified estimation with cross-equation restrictions

  • Author/Authors

    Kelvin Balcombe، نويسنده , , Richard Tiffin، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2002
  • Pages
    7
  • From page
    257
  • To page
    263
  • Abstract
    A transformation is introduced which allows Fully Modified estimation of a Seemingly Unrelated Regression model with cross-equation restrictions. Two alternative methods of correcting for endogeneity are suggested. One uses the long run covariance matrices associated with untransformed innovations in the regressors and the other uses those associated with the transformed innovations. The former approach is shown to be asymptotically efficient
  • Keywords
    Cointegration , Fully modified , Restrictions
  • Journal title
    Economics Letters
  • Serial Year
    2002
  • Journal title
    Economics Letters
  • Record number

    434871